# SDR PCAA9500205

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Dhav DHC8102
- Aircraft serial: 146
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Stuck
- Location: Lt Mlg Door
- Part time: 11,250 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DOOR LIGHT REMAINS ILLUMINATED AFTER GEAR RETRACTION.  FOUND ALT RELEASE CABLE FOR AFT DOORS HUNG UP ON FWD DOOR ACTUATOR.  ROUTED CABLE CORRECTLY AND ADJUSTED FWD DOOR.  PROX SWITCH RETRACTION CHECK GOOD.  ACFT RETURNED TO SERVICE.  ACTC:  12971.  (X)
